MathSciNet Relay Station
MathSciNet bibliographic data
MR2284600 (2007j:47113) 47H10 (54H25)
Jungck, G.; Rhoades, B. E. Fixed point theorems for occasionally weakly compatible mappings. Fixed Point Theory 7 (2006), no. 2, 287–296.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement